# SDR C2XA00CL053

- Difficulty date: July 20, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120ER
- Aircraft serial: 120169
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085001
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SERVICE CHECK IN CLEVELAND, MAINTENANCE ROUND THE LEFT WING LEAKING FUEL.  MAINTENANCE PERFORMED A INTERNAL WING INSPECTION AND FOUND LEFT WING STRINGER NR 10 CRACKED BETWEEN WING RIB NR 7 AND NR 9.  MAINTENANCE REMOVED THE CRACKED PORTION OF THE STRINGER AND INSTALLED STRINGER SPLICE AS PER CONTINENTAL EXPRESS EC 5710-01010 REV B.  (M)
